×

zbMATH — the first resource for mathematics

Representations of division algebras over local fields. (English) Zbl 0307.12020

MSC:
11S99 Algebraic number theory: local fields
11S31 Class field theory; \(p\)-adic formal groups
20G05 Representation theory for linear algebraic groups
22E50 Representations of Lie and linear algebraic groups over local fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mackey, G.W, A theorem of stone and von Neumann, Duke math. J., 16, 313-326, (1949) · Zbl 0036.07703
[2] Mackey, G.W, Unitary representations of group extensions I, Acta math., 99, 265-311, (1958) · Zbl 0082.11301
[3] Weil, A, Basic number theory, (1967), Springer-Verlag New York · Zbl 0176.33601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.